# SDR USAA060361

- Difficulty date: February 24, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 41,342 hours, 41,342 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST AFT OF STA 291 STUB FRAME CRACKED.  REMOVED DAMAGE, INSTALLED WEB REPAIR IAW SRM 51-70-13, DEFECT SIZE:  .375 INCH.
